Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Metacommutation of Hurwitz primes

Metacommutation of Hurwitz primes

Thumbnail Image
Download
Name

S0002-9939-2014-12358-6.pdf

Description
Published version
Size

187.64 KB

Format

Adobe PDF

Checksum (MD5)

87f3c53d3a3da6e1df405aa9a7f70d86

sword-2019-05-10T12:33:26.original.xml (130 B)
Original SWORD entry document
Author(s)
Cohn, Henry
•
Kumar, Abhinav
Date Issued
2014
Journal
Proceedings of the American Mathematical Society
Publisher
American Mathematical Society (AMS)
Citation
Cohn, H., and A. Kumar. "Metacommutation of Hurwitz Primes." Proceedings of the American Mathematical Society 143 4 (2015): 1459-69.
Version
Final published version
Abstract
© 2014 American Mathematical Society. Conway and Smith introduced the operation of metacommutation for pairs of primes in the ring of Hurwitz integers in the quaternions. We study the permutation induced on the primes of norm p by a prime of norm q under metacommutation, where p and q are distinct rational primes. In particular, we show that the sign of this permutation is the quadratic character of q modulo p.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
https://hdl.handle.net/1721.1/133863
DOI of Published Version
https://doi.org/10.1090/S0002-9939-2014-12358-6
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.